Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 15, Issue 2

Issues

Very special divisors on 4-gonal real algebraic curves

Jean-Philippe Monnier
  • Corresponding author
  • Département de Mathématiques, Université d’Angers, 2, Bd. Lavoisier, 49045 Angers cedex 01, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-04-03 | DOI: https://doi.org/10.1515/advgeom-2015-0005

Abstract

Given a real curve, we study special linear systems called “very special” for which the dimension does not satisfy a Clifford type inequality.We classify all these very special linear systems when the gonality of the curve is small.

About the article

Received: 2013-06-06

Published Online: 2015-04-03

Published in Print: 2015-04-01


Citation Information: Advances in Geometry, Volume 15, Issue 2, Pages 211–231, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2015-0005.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in